Canonical forms for separability structures with less than five Killing tensors
Annales de l'I.H.P. Physique théorique, Tome 34 (1981) no. 1, pp. 45-64
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1981__34_1_45_0,
author = {Benenti, Sergio and Francaviglia, Mauro},
title = {Canonical forms for separability structures with less than five {Killing} tensors},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {45--64},
year = {1981},
publisher = {Gauthier-Villars},
volume = {34},
number = {1},
mrnumber = {605356},
zbl = {0454.53030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1981__34_1_45_0/}
}
TY - JOUR AU - Benenti, Sergio AU - Francaviglia, Mauro TI - Canonical forms for separability structures with less than five Killing tensors JO - Annales de l'I.H.P. Physique théorique PY - 1981 SP - 45 EP - 64 VL - 34 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1981__34_1_45_0/ LA - en ID - AIHPA_1981__34_1_45_0 ER -
%0 Journal Article %A Benenti, Sergio %A Francaviglia, Mauro %T Canonical forms for separability structures with less than five Killing tensors %J Annales de l'I.H.P. Physique théorique %D 1981 %P 45-64 %V 34 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1981__34_1_45_0/ %G en %F AIHPA_1981__34_1_45_0
Benenti, Sergio; Francaviglia, Mauro. Canonical forms for separability structures with less than five Killing tensors. Annales de l'I.H.P. Physique théorique, Tome 34 (1981) no. 1, pp. 45-64. http://geodesic.mathdoc.fr/item/AIHPA_1981__34_1_45_0/
